Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 23, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 2, 2012, 3:44 PM CST for Limestone County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 3:44 PM CST (21:44 UTC)
- Expired
- Mar 2, 2012, 4:15 PM CST
- In force
- 31 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:20 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS54 KHUN 022144
SVRHUN
ALC083-022215-
/O.NEW.KHUN.SV.W.0023.120302T2144Z-120302T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
344 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 415 PM CST
* AT 340 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF RIPLEY...OR ABOUT 13 MILES NORTHWEST OF DECATUR...AND
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TANNER...
ATHENS...
FRENCH MILL...
CAPSHAW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.
&&
LAT...LON 3485 8690 3484 8679 3468 8679 3465 8703
3466 8704 3465 8705 3467 8709 3474 8715
3476 8721 3477 8724 3489 8693
TIME...MOT...LOC 2145Z 246DEG 37KT 3472 8712
$$2 follow-up statements
599
WWUS54 KHUN 022202
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
402 PM CST FRI MAR 2 2012
ALC083-022215-
/O.CON.KHUN.SV.W.0023.000000T0000Z-120302T2215Z/
LIMESTONE AL-
402 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR CENTRAL LIMESTONE COUNTY...
AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FRENCH MILL...OR ABOUT NEAR ATHENS...MOVING NORTHEAST AT
45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAPSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3485 8689 3484 8679 3472 8679 3471 8693
3474 8697 3475 8698 3477 8698 3479 8700
3480 8702 3482 8702 3485 8693
TIME...MOT...LOC 2202Z 246DEG 37KT 3478 8690
$$986
WWUS54 KHUN 022207
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
407 PM CST FRI MAR 2 2012
ALC083-022218-
/O.EXP.KHUN.SV.W.0023.000000T0000Z-120302T2215Z/
LIMESTONE AL-
407 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LIMESTONE COUNTY
EXPIRES AT 415 PM CST...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE STILL POSSIBLE
FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3485 8689 3484 8679 3472 8679 3471 8693
3474 8697 3475 8698 3477 8698 3479 8700
3480 8702 3482 8702 3485 8693
TIME...MOT...LOC 2208Z 246DEG 37KT 3480 8683
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:43 PM CST, 1 minute earlier.
Area forecast discussion, Mar 2, 3:43 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
343 PM CST FRI MAR 2 2012
.DISCUSSION...
SECOND WAVE OF SEVERE WX IS WELL UNDER WAY ACROSS THE CNTRL TN VALLEY
THIS AFTERNOON...WITH A HIGHLY SHEARED AND VERY UNSTABLE AIRMASS WELL
IN PLACE. WARM CONVEYOR BELT WELL ENTRENCHED ACROSS THE REGION IS
ALSO PROVIDING ABUNDANT MOISTURE UNDER A SWLY FLOW REGIME. ALL OF
THIS IS OCCURRING WELL AHEAD OF THE ADVERTISED COLD FRONT WHICH IS
JUST NOW BEGINNING TO CROSS THE MS RIVER. CONVECTIVE MODE THUS FAR IS
VERY DISCRETE WITH NUMEROUS SUPERCELLS DEVELOPING. SEVERAL LARGE HAIL
REPORTS HAVE BEEN RECEIVED THUS FAR...WITH A FEW CELLS SHOWING SOME
TORNADIC SIGNATURES. UNFORTUNATELY...THIS TYPE OF CONVECTIVE ACTIVITY
IS XPCTED TO CONTINUE THROUGH THE REMAINING AFTERNOON HRS BEFORE THE
COLD FRONT MOVES CLOSER TO NW AL.
WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 4 PM SINCE WINDS WILL SLOWLY
BEGIN TO DECREASE BY EARLY EVENING.
CONVECTIVE MODE IS STILL XPCTED TO BECOME A BIT MORE LINEAR ALONG OR
JUST AHEAD OF THE FRONT GOING INTO THE EVENING PERIOD...AS THE SHEAR
PROFILE BECOMES MORE UNIDIRECTIONAL. IN ANY CASE...STRONG TO SEVERE
TSTMS ARE XPCTED TO ACCOMPANY THE FRONTAL PASSAGE...WITH DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ALL POSSIBLE BEFORE THE
FRONT BEGINS TO MAKE ITS WAY EWD ACROSS THE AREA LATER TONIGHT. REFER
TO THE HAZARDOUS WEATHER OUTLOOK FOR MORE SPECIFIC INFORMATION ON ANY
SEVERE WX THREATS AND TIMING.
LATEST MODEL RUNS SHOW THE COLD FRONT MOVING THROUGH THE AREA DURING
THE EVENING HRS...BEFORE EXITING TO THE E AROUND MIDNIGHT. OVERALL WX
CONDITIONS SHOULD QUICKLY IMPROVE FROM W TO E DURING THE LATTER PART
OF THE EVENING PERIOD...WITH THE PASSAGE OF THE FRONT. PRECIP/LIGHT
SHOWERS MAY LINGER ALONG OR JUST BEHIND THE FRONT HEADING INTO THE
MORNING HRS SAT...BEFORE HIGH PRESSURE OUT OF THE MID/SRN PLAINS
STATES BUILDS EWD INTO THE SE REGION. DRIER AND MORE SEASONAL WX
CONDITIONS ARE XPCTED WITH THE ONCOMING SFC RIDGE HEADING INTO THE
NEW WEEK. BROAD UPPER TROUGH PATTERN SHOULD ALSO BEGIN TO DEEPEN AND
TRANSLATE EWD ACROSS THE PLAINS STATES AND INTO THE ERN CONUS GOING
INTO SUN...THEREBY HELPING TO USHER COOLER AIR BACK INTO THE REGION.
THE PASSING UPPER TROUGH MAY ALSO RESULT IN A FEW MORE LIGHT SHOWERS
ACROSS THE EXTREME NRN/ERN HALF OF THE FORECAST AREA ON SUN BEFORE
MOVING INTO THE ATLANTIC BASIN.
RELATIVELY QUIET AND NEAR SEASONAL WX IS XPCTED THROUGH MID WEEK AS
THE SFC HIGH MAKES ITS WAY EWD ACROSS THE TN/OH VALLEY REGIONS. THE
LATTER HALF OF THE MODEL GUIDANCE IS SUGGESTING ANOTHER BOUNDARY
DROPPING INTO THE SE REGION AROUND THU...WITH PERHAPS A FEW SHOWERS
AND TSTMS RETURNING TO THE FORECAST.
09
&&
.AVIATION...
/ISSUED 1125 AM CST FRI MAR 2 2012/
FOR 18Z TAFS...EXPLOSIVE CONVECTION FOLLOWING THE PASSAGE OF THE WARM
FRONT EARLIER HAS MOVED OUT OF THE AREA TO THE NE. VFR CONDITIONS ARE
NOW XPCTED INTO THE AFTERNOON PERIOD...WITH BREAKS IN THE MID/HIGH
CLOUDS POSSIBLE FOR THE NEXT FEW HRS. SFC WINDS OUT OF THE SW ARE
QUITE STRONG...WITH SPEEDS AOA 20KT WITH GUSTS NEAR 30KT. CONVECTION
IS THEN XPCTED TO REDEVELOP AFTER 21Z AS THE AIRMASS ACROSS THE AREA
BECOMES QUITE UNSTABLE...WITH A STRONG UNIDIRECTIONAL SHEAR/WIND
PROFILE DEVELOPING. A LINE OF STRONG/SEVERE TSRA IS THEN XPCTED TO
MOVE W TO E ACROSS THE AREA AFTER 01Z SAT...ALONG/AHEAD OF AN
ADVANCING COLD FRONT. THE TSRA THREAT IS XPCTED TO DIMINISH LATER THIS
EVENING WITH THE PASSAGE OF THE COLD FRONT...WITH VFR CONDITIONS
DEVELOPING DURING THE OVERNIGHT PERIOD. WIND SPEEDS ARE ALSO XPCTED TO
DIMINISH BEHIND THE DEPARTING FRONT.
09
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 42 58 33 58 37 / 90 20 10 20 10
SHOALS 40 59 33 59 38 / 90 10 10 10 10
VINEMONT 42 56 34 57 39 / 100 20 10 10 10
FAYETTEVILLE 41 56 31 56 34 / 90 20 10 20 10
ALBERTVILLE 46 57 32 56 35 / 100 20 10 10 10
FORT PAYNE 45 57 30 57 33 / 100 20 10 20 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: ALZ001>010-016.
TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 2, 12:29 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1229 PM CST FRI MAR 2 2012 ALZ001>010-016-TNZ076-096-097-030300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1229 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE AFTERNOON HOURS AND CONTINUING INTO THE EVENING...AS A STRONG COLD FRONT MOVES ACROSS THE AREA FROM THE WEST. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE AS A LINE OF STRONG TO SEVERE THUNDERSTORMS DEVELOPS ALONG OR AHEAD OF THE FRONT. THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS THAT DEVELOP WELL AHEAD OF THE FRONT...OR WITH ANY BREAKS IN THE LINE OF THUNDERSTORMS. THE BEST TIMING OF SEVERE WEATHER IS FROM 3 TO 6 PM OVER NORTHWEST ALABAMA...FROM 6 TO 9 PM ALONG INTERSTATE 65 INCLUDING THE HUNTSVILLE AREA...AND FROM 9 PM TO MIDNIGHT OVER NORTHEAST ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST AS THE COLD FRONT MOVES OUT OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS ONGOING TODAY AND WILL LIKELY BE CONTINUED TONIGHT.
In the hours before
Local storm report, Mar 2, 3:24 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
324 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 N FLORENCE 34.87N 87.68W
03/02/2012 LAUDERDALE AL TRAINED SPOTTER
SMALL TREE LIMBS DOWN NORTH OF FLORENCE
&&
JMSLocal storm report, Mar 2, 3:27 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
327 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 5 SSW CHEROKEE 34.69N 87.99W
03/02/2012 COLBERT AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ON A HOUSE IN WHITE PIKE AREA. FIRE
AND EMS ENROUTE TO LOCATION. INJURIES UNKNOWN.
&&
KWEBERLocal storm report, Mar 2, 3:30 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL FLORENCE 34.83N 87.67W
03/02/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
2 INCHES OF HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED.
&&
KWEBERLocal storm report, Mar 2, 3:31 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL DECHERD 35.21N 86.09W
03/02/2012 E2.75 INCH FRANKLIN TN EMERGENCY MNGR
BASEBALL SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 2, 3:32 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL HATTON 34.56N 87.41W
03/02/2012 E0.75 INCH LAWRENCE AL TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN THE HATTON COMMUNITY ON HWY
101
&&
JMSLocal storm report, Mar 2, 3:42 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM FUNNEL CLOUD 2 SE NORTH COURTLAND 34.66N 87.28W
03/02/2012 LAWRENCE AL TRAINED SPOTTER
WALL CLOUD REPORTED.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:44 AM CST | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 11 hr |
| Mar 2, 7:21 AM CST | Special Weather Statement | HUN | Lawrence | 39 min |
| Mar 2, 8:09 AM CST | Special Weather Statement | HUN | Lawrence, Limestone | 51 min |
| Mar 2, 8:51 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 24 min |
| Mar 2, 9:12 AM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 33 min |
| Mar 2, 9:15 AM CST | Special Weather Statement | HUN | Lawrence | 30 min |
| Mar 2, 9:18 AM CST | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Mar 2, 9:35 AM CST | Tornado Warning | HUN | Limestone, Madison | 25 min |
| Mar 2, 9:41 AM CST | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Mar 2, 9:59 AM CST | Tornado Warning | HUN | Jackson, Madison | 31 min |
| Mar 2, 10:10 AM CST | Tornado Warning | HUN | Jackson | 35 min |
| Mar 2, 10:24 AM CST | Tornado Warning | HUN | Jackson, Madison | 36 min |
| Mar 2, 1:01 PM CST | Special Weather Statement | HUN | Lawrence, Limestone | 44 min |
| Mar 2, 1:26 PM CST | Special Weather Statement | HUN | Franklin | 34 min |
| Mar 2, 1:30 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 30 min |
| Mar 2, 1:31 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Mar 2, 1:55 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 50 min |
| Mar 2, 2:00 PM CST | Tornado Warning | HUN | Limestone | 30 min |
| Mar 2, 2:06 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 24 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 31 min |
| Mar 2, 2:41 PM CST | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence | 34 min |
| Mar 2, 3:07 PM CST | Tornado Warning | HUN | Limestone | 23 min |
| Mar 2, 3:16 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 29 min |
| Mar 2, 3:26 PM CST | Tornado Warning | HUN | Limestone, Madison | 34 min |
| Mar 2, 3:27 PM CST | Tornado Warning | HUN | Lawrence | 33 min |
| Mar 2, 3:58 PM CST | Tornado Warning | HUN | Jackson, Madison | 14 min |
| Mar 2, 4:00 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 30 min |
| Mar 2, 4:10 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 50 min |
| Mar 2, 4:15 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 30 min |
| Mar 2, 4:21 PM CST | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Mar 2, 4:33 PM CST | Tornado Warning | HUN | Cullman, Morgan | 27 min |
| Mar 2, 4:51 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Mar 2, 4:55 PM CST | Tornado Warning | HUN | Morgan | 15 min |
| Mar 2, 5:14 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 46 min |
| Mar 2, 5:49 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 26 min |
| Mar 2, 5:57 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 18 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.